# SDR FDEA201409282848

- Difficulty date: September 28, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 60,737 hours, 24,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: AWD7142507
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AFT FUSE WASTE TANK COMP STATION 1986 RBL 26 PART AWD7142-507 APPROX 1/2 INCH CRACK AT INBD RIVET.  R & R CRACKED BRACKET IAW SRM 51-33-01 VII.
